Top 10 Aleve PM Pain Reliever/Nighttime Sleep-Aid Caplets 80 ea – Medicinal Sleep Aids

As an Amazon Associate I earn from qualifying purchases.

1. Aleve

#ad

Pain Reliever/Nighttime Sleep-Aid, Aleve PM Caplets, 80 Count, Naproxen Sodium 220 mg NSAID/diphenhydramine HCl 25 mg, Non-Habit Forming

#ad
Aleve #ad - Only aleve pm combines a safe, non-habit forming sleep aid and the 12-hour pain relieving strength of Aleve. The aleve pm easy open and soft grip Caps feature a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control.

Aleve pm helps you fall asleep and wake refreshed and feeling relieved from pain into the morning. Aleve pm is also available with easy open and soft grip. Take aleve pm for relief of occasional sleeplessness associated with minor aches and pains. Easy open cap is not child resistant. Two aleve pm caplets help you fall asleep fast and stay asleep when in pain.
BrandAleve #ad
ManufacturerAleve #ad

2. Aleve

#ad

120 Count, Naproxen Sodium Caplets ‐ 120 Count, Aleve Pain Relief and Nighttime Sleep Aid

#ad
Aleve #ad - Nighttime aleve pain reliever: pain relief caplets indicated for occasional sleeplessness associated with minor aches and Pains. All night relief: two caplets can help you fall asleep and stay asleep to wake up refreshed and relieved from pain.

Effective over‐the‐counter pm product: only Aleve PM combines a sleep aid and the 12‐hour pain relieving strength of Aleve. Soft grip cap: this medication comes in a contoured bottle that fits comfortably in your hand, with a soft grip cap that is covered with a cushioned material. Long lasting relief: two aleve PM caplets help you fall asleep for a good night's rest and wake up refreshed and relieved from pain.
BrandAleve #ad
ManufacturerAmazonUs/BAYR7 #ad
Height4.36 Inches
Length2.5 Inches
Width2.06 Inches
Part Number025866592582
Model025866592582

3. Amazon Basic Care

#ad

220 Mg/25 Mg, Basic Care Naproxen Sodium Pm, 160 Count, Naproxen Sodium and Diphenhydramine Hydrochloride Tablets

#ad
Amazon Basic Care #ad - Capsule-shaped tablets. The aches and pains of the day can follow you into nighttime and prevent a good night's rest. Naproxen sodium pm from amazon basic care pairs diphenhydramine hCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.

The active ingredient naproxen sodium 220 mg is a NSAID nonsteroidal anti-inflammatory drug pain reliever. Compare to Aleve pm active ingredients. Falling asleep and staying asleep can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid.

Amazon basic care naproxen sodium pm caplets: this nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. Active ingredients in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2.03 Inches
Width4.25 Inches
Part Number1

4. Unisom

#ad

Unisom Nighttime Sleep-Aid Gels, Diphenhydramine HCI, 100 Count

#ad
Unisom #ad - Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose. Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly.

Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations. A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore. Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepMinis, SleepTabs, SleepMelts or PM Pain can help you take on your day.
BrandUnisom #ad
ManufacturerAmazonUs/CHMZ7 #ad
Height4.5 Inches
Length2.25 Inches
Width2.25 Inches
Part Number00652
Model652

5. Amazon Basic Care

#ad

Nighttime Sleep Aid to Help You Fall Asleep, Doxylamine Succinate Tablets, 25 mg, 96 Count, Amazon Basic Care Sleep Aid Tablets, White

#ad
Amazon Basic Care #ad - Fall asleep: sleep is important. This nighttime sleep aid contains no pain reliever and is gluten free. The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs.

Use as a nighttime sleep aid. Gluten free. Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep. Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older.

One tablet per dose helps to reduce difficulty falling asleep. Nighttime sleep aid: with just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.08 Pounds
Width2.88 Inches
Part Number441B8
Model441B8

6. Advil

#ad

2x80 Liquid Filled Capsules, Advil PM Liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid

#ad
Advil #ad - Take two of these advil pain reliever caplets at bedtime for occasional sleeplessness related to minor aches and pains. Headache relief, minor arthritis pain relief, back pain medicine and sleep aid for adults and children 12 years and older.

Ibuprofen pm sleep aid and pain medication helps you fall asleep and stay asleep. Pm pain reliever that rushes liquid relief right where it hurts. Ibuprofen pm pain medicine helps relieve occasional sleeplessness related to minor aches and pains, new packaging will feature 20% less plastic to keep nearly 500, and by 2022, 000 pounds of plastic out of landfills. Two bottles of 80 liquid filled capsules of advil pm liqui-Gels Pain Reliever and Nighttime Sleep Aid, Pain Medicine with Ibuprofen for Pain Relief and Diphenhydramine HCL for a Sleep Aid.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height4.13 Inches
Length4.5 Inches
Width2.38 Inches
Part Number305730167970
Model305730167970

7. HealthA2Z

#ad

Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid, HealthA2Z Extra Strength Pain Relief PM, 365 Caplets

#ad
HealthA2Z #ad - Compare to Tylenol PM active ingredient. 25 mg diphenhydramine, non-habit-forming sleep aid, a gentle, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen. Adults and children 12 years and over: take 2 caplets at bedtime. It contains no Aspirin. 500 mg acetaminophen, joint, helps relieve muscle, a proven pain reliever, headache, and arthritis pain quickly. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height5.75 Inches
Length3.15 Inches
Weight0.61 Pounds
Width3.15 Inches
Part NumberFP0772

8. Aleve

#ad

Aleve PM Pain Reliever Nighttime Sleep-Aid Caplets, 20 ea Pack of 1

#ad
Aleve #ad - Child‐resistant packaging: aleve PM Pain Relief and Nighttime Sleep Aid come in a convenient, child‐ resistant bottle. Effective over‐the‐counter pm product: Only Aleve PM combines a sleep aid and the 12‐hour pain relieving strength of Aleve.

All night relief: two caplets can help you fall asleep and stay asleep to wake up refreshed and relieved from pain. Long lasting relief: two aleve PM caplets help you fall asleep for a good night's rest and wake up refreshed and relieved from pain. Nighttime aleve pain reliever: Pain relief caplets indicated for occasional sleeplessness associated with minor aches and pains.
BrandAleve #ad
ManufacturerBayer Healthcare LLC #ad
Part Number1402285-1

9. Amazon Basic Care

#ad

500 Count, Fever Reducer and Pain Relief from Body Aches, Arthritis Pain and More, Amazon Basic Care Ibuprofen Tablets, Headache

#ad
Amazon Basic Care #ad - Ibuprofen is the number one doctor recommended back pain OTC active ingredient of U. S. Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over.

Active ingredient: this product contains ibuprofen 200 mg, a pain reliever and fever reducer NSAID; compare to the active ingredient in Advil Ibuprofen Tablets. Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer.

Physicians surveyed by an independent market research firm. Pain reliever and fever reducer: proven pain relief without a prescription for tough pain such as muscular aches, toothache, backache, minor arthritis pain, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0 Pounds
Width2.59 Inches
Part NumberB074F297T8

10. Aleve

#ad

220 mg, and Fever Reduction, Fast Acting All Day Pain Relief for Headaches, Aleve Soft Grip Arthritis Cap Tablets, Muscle Aches, Naproxen Sodium Capsules, 270 Count

#ad
Aleve #ad - The aleve soft grip arthritis cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Soft grip cap is child resistant.

Each pill has the strength to last 12 hours. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. Also temporarily reduces fever. Aleve provides temporary relief of minor aches and pains due to backaches, minor arthritis and other joint pain, menstrual pain, muscular aches, headaches, and toothaches. Just two pills for all day pain relief.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Weight0.06 Pounds
Width3 Inches
Part NumberBY-277
ModelBY-277